# SDR AALA201705129028

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 2,382 hours, 259 cycles
- System (JASC): 5630 · Door Windows
- Part: Controller
- Condition: Inoperative
- Location: Window Dimmer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR MOUNTED ELECTRICALLY DIMMABLE WINDOW CONTROLLER IS INOPERATIVE.  ACCOMPLISHED RESET IAW FIM 56-20-F1-58A.  OPERATIONAL CHECKED GOOD.
